# SDR FDEA201101120116

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 690-740 RBL 45.  REMOVED SEAT TRACK SECTION STA 690 TO 740, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 7178T6511 DIM 172" LONG, SPLICE REPAIR FROM BAC 1503-100122 7178T6 DIM 15" LONG (2EA), AND STRAP PLATE FROM 7075T6 0.250" DIM 8.25" X 2", INSTALLED SEAT TRACK SECTION AT STA 690 TO 740 RBL 45 IAW SRM 53-10-5, FIG 1 AND 51-30-2.
